# SDR CA960522010

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Pipe
- Condition: Broken
- Location: #2 Injector
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN)TAKEOFF ABORTED DUE TO #2 ENGINE LOOSING POWER. #2 CYLINDER INJECTOR FUEL PIPE BROKEN.
